# SDR FDEA200908253087

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - SLAT TRACK NR 16 INBD RIB FOUND CRACKED (APPROX 0.5 INCH) REPAIR IAW SRM51-33-01 REV41 (MAJOR REPAIR).
